It is a combination of Mefenamic Acid with Paracetamol. Mefenamic acid inhibits prostaglandin synthesis by inhibiting the cyclogenase enzyme resulting into alleviation of the pain and fever. Paracetamol blocks the central effects of prostaglandin by blocking COX-3 enzyme in brain. Paracetamol provides quicker onset of analgesic and antipyretic effect and greater reduction of body temperature with mefenamic acid, thus combination is useful in high grade fever and pain.
Each 5 ml contain
Mefenamic acid - 50 mg
Paracetamol - 125/250 mg
Gastro-intestinal disturbances, hypersensitivity reactions, headache, dizziness, nervousness.
Hypersensitivity to any ingredients.
Nimsaid-P 125/250 suspension is available in the bottle of 60 ml.